MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SCREWS: MPACT 01.32.6530 CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30; HIP BONE SCREW

MEDACTA INTERNATIONAL SA SCREWS: MPACT 01.32.6530 CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30; HIP BONE SCREW
Catalog Number 01.32.6530
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 26 july 2019: lot 1902135: (b)(4) items manufactured and released on 2-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Another implant involved (it is unknown if the broken screw is this one or the previous listed one, the broken screw is only one).Screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 lot.178057 (k103721).Batch review performed on 26 july 2019: lot 178057: (b)(4) items manufactured and released on 21-dec-2017.Expiration date: 2022-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
While the surgeon was screwing one of the two implanted screws, the head of the screw broke and remained on the screwdriver.The threaded body remained implanted (in the correct position) in the patient.

Brand Name
SCREWS: MPACT 01.32.6530 CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30
Common Device Name
HIP BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8878374
Report Number3005180920-2019-00675
Device Sequence Number2206038
Product Code LPH
UDI-Device Identifier07630030812392
UDI-Public07630030812392
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Catalogue Number01.32.6530
Device Lot Number1902135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient Weight100